# SDR QXEA0102130

- Difficulty date: December 20, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 8,417 hours, 11,862 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD DAMAGED AT THE 8 O'CLOCK POSITION.  REPAIRED IAW HORIZON AIR EA 2-53-352 A.
